# SDR MALA040283

- Difficulty date: March 21, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 12,799 hours, 13,961 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 4 LEFT PROP BLADE DAMAGED.  MAINTENANCE INSPECTED AND STATED IT APPEARED THE BLADE STRUCK SOMETHING DURING THE TAXI IN FROM NR 3321.  MX REPLACED LEFT PROP, LEFT PROP ASSY IAW MAL TC NR 6110-303, P/N OFF&ON R390/4-123-F/27, S/N OFF DAP1403, S/N ON DAP0099, OPS CHECK GOOD AT THIS TIME.
